# SDR AALA202302060296

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: 654A0004134
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR MOP SILL INNER CHORD LOCATED FROM BS 303 TO BS 328 AT RBL 60. REPAIRED INNER CHORD SRM PER 51-40-02-0G.
